# SDR GLBA2016121900625

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 40,091 hours, 49,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11811001481
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE LT WING SKIN TRAILING EDGE LOWER AT WS 297 STRETCHED AND BENT, DAMAGE APPROX 3" BY .5", SKIN IS SLIGHTLY BUCKLED FORWARD OF THIS DAMAGE APPROX DIMENSIONS 6.5" BY 4". ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
